Alert archive / Missouri / Freeze Warnings in 2007

Freeze Warning 1, NWS St. Louis, MO

April 4, 200729 counties in Missouri; 17 counties in Illinois

NWS St. Louis, MO issued this freeze warning at Apr 4, 2007, 5:40 AM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Apr 5, 2007, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2007, 5:40 AM CDT (10:40 UTC)
In effect from
Apr 5, 2007, 12:00 AM CDT
Expired
Apr 5, 2007, 9:00 AM CDT
In force
9 hr
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLSX 041040
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
540 AM CDT WED APR 4 2007

...A HARD FREEZE IS POSSIBLE THE NEXT FOUR NIGHTS...

.UNSEASONABLY COLD CONDITIONS WILL REPLACE THE UNSEASONABLY WARM
WEATHER OF THE PAST TWO WEEKS AND TEMPERATURES WILL BE ABOUT 20
DEGREES BELOW NORMAL THROUGH THE EASTER WEEKEND. SUB FREEZING 
TEMPERATURES ARE FORECAST THROUGH SUNDAY. OVERNIGHT LOWS WILL BE
IN THE MIDDLE 20S MOST EVERY NIGHT. 

ON SATURDAY MORNING TEMPERATURE WILL FALL TO RECORD LOWS IN THE THE
UPPER TEENS AND LOWER 20S WITH TEMPERATURES REMAINING BELOW
FREEZING FOR 12 HOURS OR MORE FROM FRIDAY EVENING THROUGH LATE
SATURDAY MORNING. THIS MAY PRODUCE MAJOR DAMAGE TO PLANTS AND
BUDDING TREES.  

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-042245-
/O.NEW.KLSX.FZ.W.0001.070405T0500Z-070405T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
540 AM CDT WED APR 4 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
THURSDAY. 

THIS WILL BE THE FIRST OF AT LEAST FOUR NIGHTS OF SUB FREEZING
TEMPERATURES FOR MOST OF THE AREA. 

THE CLASSIFICATIONS OF FREEZES ARE AS FOLLOWS....

29 TO 32 DEGREES...LIGHT FREEZE...TENDER PLANTS KILLED.
25 TO 28 DEGREES...MODERATE FREEZE...WIDELY DESTRUCTIVE EFFECT ON
MOST VEGETATION WITH HEAVY DAMAGE TO FRUIT BLOSSOMS...TENDER PLANTS
24 DEGREES AND LESS...HEAVY DAMAGE TO MOST PLANTS. AT THESE
TEMPERATURES THE GROUND FREEZES SOLID WITH THE DEPTH OF THE FROZEN
GROUND DEPENDENT ON THE DURATION OF THE FREEZE AND SOIL MOISTURE.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

PEDIGO
3 follow-up statements
000 
WWUS73 KLSX 042030
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT WED APR 4 2007

...A HARD FREEZE IS POSSIBLE THE NEXT FOUR NIGHTS...

.UNSEASONABLY COLD CONDITIONS WILL REPLACE THE UNSEASONABLY WARM
WEATHER OF THE PAST TWO WEEKS AND TEMPERATURES WILL BE ABOUT
20 DEGREES BELOW NORMAL THROUGH THE HOLIDAY WEEKEND. SUB FREEZING
TEMPERATURES ARE FORECAST THROUGH SUNDAY. OVERNIGHT LOWS WILL BE
IN THE 20S THROUGH SUNDAY MORNING. COULD SEE RECORD LOWS
SATURDAY MORNING AND SUNDAY MORNING.

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-050900-
/O.NEW.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/
/O.CON.KLSX.FZ.W.0001.070405T0500Z-070405T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
330 PM CDT WED APR 4 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO 9 AM
CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM CDT THURSDAY. 

THIS WILL BE THE FIRST OF AT LEAST FOUR NIGHTS OF SUB FREEZING
TEMPERATURES FOR MOST OF THE AREA.

THE CLASSIFICATIONS OF FREEZES ARE AS FOLLOWS....

29 TO 32 DEGREES...LIGHT FREEZE...TENDER PLANTS KILLED. 25 TO
28 DEGREES...MODERATE FREEZE...WIDELY DESTRUCTIVE EFFECT ON MOST
VEGETATION WITH HEAVY DAMAGE TO FRUIT BLOSSOMS...TENDER PLANTS
24 DEGREES AND LESS...HEAVY DAMAGE TO MOST PLANTS. AT THESE
TEMPERATURES THE GROUND FREEZES SOLID WITH THE DEPTH OF THE
FROZEN GROUND DEPENDENT ON THE DURATION OF THE FREEZE AND SOIL
MOISTURE.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

BYRD
000 
WWUS73 KLSX 050914
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
414 AM CDT THU APR 5 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-052115-
/O.CON.KLSX.FZ.W.0001.000000T0000Z-070405T1400Z/
/O.CON.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
414 AM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY. 

UNSEASONABLY COLD WEATHER THAT ROARED INTO THE AREA ON TUESDAY
NIGHT WILL CONTINUE ACROSS THE REGION FOR THE REST OF THIS
WEEK...WITH TEMPERATURES DIPPING WELL BELOW FREEZING DURING THE
OVERNIGHT HOURS. FREEZE WARNINGS ARE CURRENTLY IN EFFECT THROUGH
TONIGHT...BUT THESE WILL LIKELY BE EXTENDED TO INCLUDE FRIDAY
NIGHT AND SATURDAY NIGHT LATER IN THE WEEK.

IN MOST AREAS TEMPERATURES OVER THE NEXT FEW NIGHTS WILL BE IN
THE 20S FOR SEVERAL HOURS...WHICH WILL HARM ALMOST ALL TEMPERATURE
SENSITIVE VEGETATION.  ANY VEGETATION THAT BEGAN TO BLOOM...OR WAS
PLACED OUTSIDE...DURING THE UNSEASONABLY WARM WEATHER IN MARCH AND
EARLY APRIL WILL CERTAINLY BE IN JEOPARDY.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. POTS CONTAINING TEMPERATURE SENSITIVE PLANTS SHOULD BE
COVERED...OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

TRUETT
000 
WWUS73 KLSX 051412
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CDT THU APR 5 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-060215-
/O.EXP.KLSX.FZ.W.0001.000000T0000Z-070405T1400Z/
/O.CON.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
912 AM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING HAS EXPIRED THIS MORNING. A FREEZE WARNING
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY.

UNSEASONABLY COLD WEATHER THAT ROARED INTO THE AREA ON TUESDAY
NIGHT WILL CONTINUE ACROSS THE REGION FOR THE REST OF THIS WEEK...
WITH TEMPERATURES DIPPING WELL BELOW FREEZING DURING THE OVERNIGHT
HOURS. FREEZE WARNINGS ARE CURRENTLY IN EFFECT THROUGH
TONIGHT...BUT THESE WILL LIKELY BE EXTENDED TO INCLUDE FRIDAY
NIGHT AND SATURDAY NIGHT LATER IN THE WEEK.

IN MOST AREAS TEMPERATURES OVER THE NEXT FEW NIGHTS WILL BE IN
THE 20S FOR SEVERAL HOURS...WHICH WILL HARM ALMOST ALL
TEMPERATURE SENSITIVE VEGETATION.  ANY VEGETATION THAT BEGAN TO
BLOOM...OR WAS PLACED OUTSIDE...DURING THE UNSEASONABLY WARM
WEATHER IN MARCH AND EARLY APRIL WILL CERTAINLY BE IN JEOPARDY.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. POTS CONTAINING TEMPERATURE SENSITIVE PLANTS SHOULD
BE MOVED INDOORS.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 4, 3:54 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 4, 3:54 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
354 AM CDT WED APR 4 2007

.DISCUSSION...
UNSEASONABLY COLD AND DRY WX PATTERN SHOULD CONT THRU THE
WEEKEND...BIG CHANGE FM THE UNSEASONABLY WRM WX PATTERN OF LATE
MARCH INTO THE FIRST COUPLE OF DAYS OF APRIL. STG LOW LVL CAA
CONTS ACRS THE CWA EARLY THIS MRNG WITH SFC AND MID LVL LOW CNTRD
OVR THE GRT LKS REGION. STG AND GUSTY LOW LVL NWLY WNDS BRINGING
BLUSTERY CONDITIONS TO THE BI-STATE REGION. RELATIVELY STG AND
GUSTY NWLY SFC WNDS SHOULD CONT TDA. WRP ARND TYPE LOW LVL
CLOUDINESS ADVCTG SEWD THRU THE NRN AND ERN PTN OF THE CWA ATTM.
IT APRS THAT THE MOS CLOUD GUIDANCE MAY BE UNDERESTIMATING THIS
CLOUDINESS. MAY GO WITH A MOSTLY CLOUDY FCST THIS MRNG N AND E OF
STL. MOST OF THIS CLOUD CVR SHOULD EVENTUALLY PUSH NE OF THE CWA
LTR TDA INTO TGT. WILL FCST BLW FREEZING TEMPERATURES TGT AND WILL
ISSUE A FREEZING WARNING LT TGT AND EARLY THU MRNG FOR THE ENTR
CWA. SHOULD EXPERIENCE GOOD RADIATIONAL COOLING TGT WITH LTL CLOUD
CVR...MAYBE SCT MID-HI LVL CLOUDS STREAMING SEWD THRU THE CWA.
NWLY SFC WND SPEEDS WILL BE DCRSG TGT AND SFC DWPTS SHOULD BE
ONLY IN THE TEENS TO LWR 20S OVR MOST OF THE CWA. MDLS ARE FCSTG
THE 850 MB TEMPS TO BE ONLY -5 TO -8 DGRS C OVR MUCH OF THE CWA BY
12Z THU. MAY NEED A FREEZE WRNG EACH NGT THRU THE WEEKEND AS LOW
TEMPS SHOULD CONT TO BE BLW FREEZING AS THIS COLD PATTERN CONTS
WITH MID-UPR LVL NW FLOW AND SFC RDG REMAINING OVR THE PLAINS WITH
NWLY SFC WNDS CONTG OVR THE CWA. SHOULD HAVE AN INCRS IN CLOUDS ON
THU WITH A MOSTLY CLOUDY SKY THU NGT ESPECIALLY OVR THE SWRN PTN
OF THE CWA AS MDLS DEPICT A SHRTWV TROF DROPPING SEWD THRU THE
PLAINS WITH INCRSG UPR LVL DIVERGENCE MAINLY OVR SWRN MO. BOTH NAM
AND GFS MDLS KEEP THERE QPF SW OF THE CWA THU AND THU NGT WITH THE
BEST LOW-MID LVL WAA ACRS KS INTO SWRN MO. IT APRS THAT THE MID-
UPR LVL TROF WILL DPN OVR THE GRT LKS REGION FRI INTO SAT WITH NW
FLOW SHRTWVS BRINGING A REINFORCING SHOT OF COLDER AIR INTO MO
AND IL WITH BOTH THE NAM AND GFS MDLS DROPPING THE -12 DGR C 850
MB ISOTHERM S OF STL BY 12Z SAT.

GKS

&&

.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS AND NWLY SFC WINDS WILL PREVAIL
AREAWIDE THRU THE MUCH OF THE VALID TAF PERIOD. THE EXCEPTION WILL
BE IN THE NERN HALF OF THE FA...MAINLY E OF THE MS RIVER...WHERE
LO CLOUDS FROM IA HAVE ADVECTED IN AND WILL MAINTAIN ITSELF THRU MUCH
OF THE NIGHT. BASES OF THESE CLOUDS ARE GENERALLY AROUND 3KFT...AND
THEY ARE EXPECTED TO EXIT MUCH OF THE FA BY MID WEDNESDAY MORNING.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY FOR
     AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
     IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
     CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

IL...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY FOR
     ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
     GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
     IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 3, 10:14 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT TUE APR 3 2007

ILZ095>097-MOZ018-019-026-027-034>036-041215-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-
1014 PM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

COLD NORTHWEST WINDS WILL CONTINUE TO GUST OVER 30 MPH DURING THE
NIGHT.

IN ADDITION...SEVERAL HOURS OF SUB FREEZING TEMPERATURES MAY
OCCUR BY WEDNESDAY MORNING. THIS MAY DAMAGE DAMAGE PLANTS THAT
WERE PLACED OUTDOORS DURING THE UNSEASONABLY MILD TEMPERATURES OF
THE PAST SEVERAL WEEKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AS A LARGE CANADIAN HIGH PRESSURE SYSTEM CONTINUES TO BUILD INTO
THE REGION...THE THREAT OF A HARD FREEZE WILL BECOME A VERY REAL
POSSIBILITY DURING THE OVERNIGHT HOURS FROM WEDNESDAY NIGHT INTO
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-042-047>052-
059>065-072>075-084-085-099-041215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-AUDRAIN-MONITEAU-COLE-
OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1014 PM CDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

COLD NORTHWEST WINDS WILL GUST OVER 30 MPH DURING THE
NIGHT...ESPECIALLY FROM EAST CENTRAL MISSOURI INTO CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A VERY LARGE CANADIAN HIGH PRESSURE SYSTEM IS EXPECTED TO BUILD
INTO THE REGION...PRODUCING SUB FREEZING TEMPERATURES DURING THE
OVERNIGHT HOURS FROM WEDNESDAY NIGHT INTO THE WEEKEND. THIS HARD
FREEZE WILL HAVE A DETRIMENTAL IMPACT ON CROPS AND VEGETATION
THAT WERE PLACED OUTSIDE DURING THE ABNORMALLY WARM WEATHER IN
MARCH AND THE FIRST SEVERAL OF APRIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:30 PM CDTFreeze WarningLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more42 hr

Nearby

Freeze Warnings in Missouri, 2007Freeze Warnings in Illinois, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.